# SDR SWIA202158717

- Difficulty date: April 18, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Bs 477-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SEAT RAIL (RBL9) HAS SPOTS OF CORROSION FS477-581 (MARKED IN RED)     (C-CHECK RO 6/04/2021)    REPLACED FLOOR SEAT RAIL (RBL9) FS477-581 REF CRJ700 AMM 53-00-49-400-801-A03
